# SDR AALA20180413007

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY,  AMBER LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE BACK UP BATTERY IAW AMM 52-11-20-400-806-002,  AND PERFORMED A SATISFACTORY OPS CHECK IAW AMM 52-11-26-700-803-002.
